Pediatric Cardiopulmonary Arrest in the Post-anesthesia Care Unit, Rare but Preventable: Analysis of Data from Wake Up Safe, The Pediatric Anesthesia Quality Improvement Initiative, Christensen RE, Haydar B, Voepel-Lewis TD.Anesth Analg. 2017 Apr;124(4):1231-1236.
Reporting of Perioperative Adverse Events by Pediatric Anesthesiologists at a Tertiary Children’s Hospital: Targeted Interventions to Increase the Rate of Reporting, Williams GD, Muffly MK, Mendoza JM, Wixson N, Leong K,Claure RE. Anesth Analg. 2017 Nov;125(5):1515-1523.
Medication Errors in Pediatric Anesthesia: A Report From the Wake Up Safe Quality Improvement Initiative, Lobaugh LMY, Martin LD, Schleelein LE, Tyler DC, Litman RS. Anesth Analg. 2017 Sep;125(3):936-942, selected by the A&A Editorial Board as the Article of the Month for September 2017 which included a podcast on openanesthesia.org
Incidence and causes of adverse events in diagnostic radiological studies requiring anesthesia in the Wake-Up Safe registry, Khawaja AA, Tumin D, Beltran RJ, Tobias JD, Uffman JC.. J Patient Saf, March 2018 epub ahead of print
Pediatric Perioperative Cardiac Arrest, Death in the Off-Hours: A Report from Wake Up Safe, “The Pediatric Quality Improvement Initiative” , Christensen R, Lee A, Gowen M, Rettiganti M, Deshpande J, Morray J, A&A, April 2018, epub ahead of print.
Wrong Site Frenulectomy in a Child: A Serious Safety Event. Rampersad S, Rossi M, Yarnell C, Uejima T. Anesth Analg 2014;119:141-4.
Case Discussion and Root Cause Analysis: Bupivacaine Overdose in an Infant Leading to Ventricular Tachycardia. Buck D, Kreeger R, Spaeth J. Anesth Analg 2014;119: 137-40.
Wake Up Safe and Root Cause Analysis: Quality Improvement in Pediatric Anesthesia. Tjia I, Rampersad S, Varughese A, Heitmiller E, Tyler DC, Lee, AC, Hastings LA, Uejima T. Anesth Analg 2014;119:122.36)
National Pediatric Anesthesia Safety Quality Improvement Program in the United States. Kurth CD, Tyler D, Heitmiller E, Tosone SR, Martin L, Deshpande JK. Anesth Analg 2014;119:112.21
Transfusion-associated hyperkalemic cardiac arrest in pediatric patients receiving massive transfusion. Lee AC, Reduque LL, Luban NL, Ness PM, Anton B, Heitmiller ES. Transfusion. 2014: 54:244-54.